# SDR F3LA200600096

- Difficulty date: August 9, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION IN FWD LAV AREA, FR16 AND Y503.2.  DUMMY RAIL WAS FOUND TO BE OUT OF LIMITS PER SRM 53-11-14.  REMOVED CORRODED DUMMY RAIL PER SRM 51-42-11.  LOCATED AND DRILLED NEW DUMMY RAIL PER SRM 51-44-11 AND AIRBUS DWG B2 D53110984.  INSTALLED NEW DUMMY RAIL PER SRM 51-42-11 AND AIRBUS DWG B2 D53110984.
